Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 48, NWS Milwaukee, WI

May 27, 2006Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 27, 2006, 8:32 PM CDT for Fond du Lac County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2006, 8:32 PM CDT (01:32 UTC)
Expired
May 27, 2006, 9:15 PM CDT
In force
43 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 280132
SVRMKX
WIC039-280215-
/O.NEW.KMKX.SV.W.0048.060528T0132Z-060528T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT SAT MAY 27 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 915 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES SOUTHWEST OF OAKFIELD...OR ABOUT NEAR
  WAUPUN...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSENDALE AROUND 840 PM CDT...
  NORTH FOND DU LAC AND FOND DU LAC AROUND 845 PM CDT...

LAT...LON 4364 8888 4364 8856 4394 8814 4390 8859

$$

ZAJDEL
3 follow-up statements
000 
WWUS53 KMKX 280142
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT SAT MAY 27 2006

WIC039-280215-
/O.CON.KMKX.SV.W.0048.000000T0000Z-060528T0215Z/
FOND DU LAC WI-
841 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR FOND DU LAC COUNTY...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. 
THIS STORM WAS LOCATED NEAR OAK CENTER...OR ABOUT 7 MILES NORTHEAST
OF WAUPUN...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF BYRON BY 845 PM CDT
  FOND DU LAC...NORTH FOND DU LAC AND 6 MILES NORTHWEST OF EDEN BY
  855 PM CDT
  PEEBLES AND TAYCHEEDAH BY 900 PM CDT
  JOHNSBURG...CALVARY AND MOUNT CALVARY BY 910 PM CDT
  MARYTOWN BY 915 PM CDT

PEA SIZE HAS BEEN REPORTED IN WAUPUN AT 836 PM WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

LAT...LON 4365 8875 4364 8838 4394 8814 4387 8847

$$

ZAJDEL
000 
WWUS53 KMKX 280156
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CDT SAT MAY 27 2006

WIC039-280215-
/O.CON.KMKX.SV.W.0048.000000T0000Z-060528T0215Z/
FOND DU LAC WI-
856 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR FOND DU LAC COUNTY...

AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR EDEN...
OR ABOUT NEAR FOND DU LAC...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT CALVARY...CALVARY AND 7 MILES SOUTHEAST OF JOHNSBURG BY 905
  PM CDT
  ST. CLOUD AND SAINT CLOUD BY 910 PM CDT
  8 MILES SOUTHEAST OF MARYTOWN BY 915 PM CDT

LAT...LON 4366 8861 4365 8817 4394 8814 4387 8844

$$

ZAJDEL
000 
WWUS53 KMKX 280214
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SAT MAY 27 2006

WIC039-280218-
/O.EXP.KMKX.SV.W.0048.000000T0000Z-060528T0215Z/
FOND DU LAC WI-
914 PM CDT SAT MAY 27 2006

...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY EXPIRES AT
915 PM CDT...

THE SEVERE THUNDERSTORM WARNING FOR OND DU LAC COUNTY WILL EXPIRE AT 
915 PM.  THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4366 8861 4365 8817 4394 8814 4387 8844

$$

ZAJDEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:10 PM CDT, 6 hours 22 minutes earlier.

Area forecast discussion, May 27, 2:10 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT SAT MAY 27 2006

.DISCUSSION...HIGH CLOUDS AND SLIGHTLY HIGHER BOUNDARY LAYER WINDS
PREVENTED WIDESPREAD DENSE FOG LAST NGT.  NEW SHORT TERM FOCUS IS
POSSIBLE MCS FOR LATE AFNT AND TNGT.  FIRST MID LEVEL CIRCULATION
ALONG WITH THETA-E ADVECTION PRODUCING SCATTERED SHOWERS AND T ACRS
CNTRL WI THIS AFTN.  OF MORE CONCERN IS SCT CONVECTION FORMING ALONG
NOSE OF LOW LEVEL JET AND 70 DEGREE DEWPTS ACRS ERN IA...JUST
BEGINNING TO PUSH INTO FAR SWRN WI.  DVLPG IN VCNTY OF LOW LEVEL
CONVERGENCE ZONE...BOUNDARY VCNTY OF KMLI AS WELL.  AREA OF 40KTS
BULK SHEAR AND 30KTS OF 0 TO 1KM SHEAR AND 300 SRH.  NEED TO WATCH
FOR POTENTIAL GRINDERS WITH THIS ACTIVITY.  INCRG LOW LEVEL JET AND
IMPRESSIVE LOW LEVEL MOISTURE FLUX CONVERGENCE SHOULD KEEP AT LEAST
SCT CONVECTION GOING THIS EVE ACRS PTNS OF SRN WI.  BOTH NAM AND GFS
SHOW NOSE OF LOW LEVEL JET /ALBEIT DIFFERENCES IN STRENGTH/ FOCUSED
INTO PLAINS WITH 40 TO 50KT EWD EXTENSION INTO WEST CENTRAL WI
OVERNIGHT WITH ELEVATED LAPSE RATES OF -4 TO -6 AND ELEVATED CAPE
EXCEEDING 1000 J OVERNIGHT.  BOTH SHORT TERM MODELS SHOW AREA OF LOW
TO MID LEVEL Q-VECTOR CONVERGENCE SPREADING ACRS SRN WI TNGT AS
WELL.

AFT THIS EVE...SFC INVERSION SETS UP RESULTING IN MAINLY ELEVATED
CONVECTION AT LLJ PIVOTS INTO AREA.  HENCE GREATER THREAT FOR HAIL
AND WIND LATER TONIGHT.  SOME CONCERN ABT HEAVY RAINFALL POTENTIAL
AS MESO-BETA ELEMENT VELOCITY SLOWS TO LESS THAN 10 KTS AFT LTR
TNGT.  WL MENTION HEAVY RAIN POTENTIAL IN MY WEST TNGT AS PWAT
VALUES OF 1 TO 1.5 INCHES RUNNING UP TO 150 PERCENT OF NORMAL.

AXIS OF WEAKER LLJ REMAINS OVER WRN WI ON SUN BUT LACK OF ANY
SIGNIFICANT FORCING AND MID LEVEL WARMING SO THINKING CAP WL HOLD IN
PLACE SUN AFTN.  LOW LEVEL FORCING EMPHASIS THEN SHIFTS WWD UNTIL
LATER MON INTO TUE WHEN WEAKENING SHORT WAVE TROF STILL EXPCD TO
MOVE THRU WI AREA.

EXTENDED PERIOD FOCUS ON WEAKENING SHORT WAVE TROF EARLY IN PERIOD.
LAST SEVERAL RUNS OF GFS SLOWING TROF/SFC FRONT PASSAGE...MORE IN
LINE WITH PREVIOUS ECMWF RUNS WHICH SHOWS WEAK FRONT PASSING THRU
WED NGT.  GFS ENSEMBLES FOR MID LEVELS CONTINUE TO BE IN VERY GOOD
AGREEMENT THRU SEVEN DAYS WHILE SOME DISAGREEMENT SHOWS UP IN THE
LOWER LEVELS AS FLOW BCMS MORE NWLY.  WL CONT TREND OF LOW TO MID
LEVEL POPS THRU WED AND WAIT TO SEE IF NEW GFS CONTINUES TO SLOW
TROF PASSAGE.  FUTURE SHIFTS MAY NEED TO ADD LOW POPS INTO WED NGT
PD TO COMPENSATE.  500MB HEIGHT ANOMOLIES CONT TO SHOW PATTERN SHIFT
TAKING PLACE NEXT WEEK...GOING FROM WRN TROFFING TO RIDGING AND
OPPOSITE FOR ERN CONUS.  HENCE LOOKING MORE LKELY THAT DRIER...MORE
SEASONAL CONDITIONS TO RETURN FOR NEXT WEEKEND...WITH SECOND
REINFORCING SHOT OF COOLER AIR THURSDAY NIGHT AND FRI.  THIS SECOND
WAVE SLIGHTLY FASTER WITH FAIR WX RIDGING BUILDING IN FOR WEEKEND.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, May 27, 6:50 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-281200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
650 PM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.  THE MAIN
SEVERE WEATHER RISKS WOULD BE HAIL TO ONE INCH AND WIND GUSTS TO 60
MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-281200-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
650 PM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.  AN ISOLATED
THUNDERSTORM MAY BECOME SEVERE WITH WIND GUSTS IN EXCESS OF 35 KNOTS
OR MORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

MBK

In the hours before

Local storm report, May 27, 5:38 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             7 N PORTAGE             43.65N 89.47W
05/27/2006  E0.75 INCH       MARQUETTE          WI   AMATEUR RADIO

&&

GD
Local storm report, May 27, 5:52 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             6 N PORTAGE             43.63N 89.47W
05/27/2006  E0.75 INCH       COLUMBIA           WI   AMATEUR RADIO

&&

GD
Special weather statement, May 27, 5:54 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-272345-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
554 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA...
SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND
WALWORTH.

LOOK FOR A BAND OF SHOWERS AND THUNDERSTORMS IN WESTERN SAUK COUNTY
TO CONTINUE MOVING TOWARD THE EAST NORTHEAST AT AROUND 40 MPH. SOME
OF THE CITIES THAT WILL BE AFFECT BY 645 PM ARE REEDSBURG...
LOGANVILLE...AND BARABOO. SOME OF THE STRONGER STORMS MAY PRODUCE
BRIEF HEAVY DOWNPOURS AND WIND GUSTS UP TO 40 MPH.

A SECOND BAND OF SHOWERS WAS MOVING THROUGH FOND DU LAC COUNTY.
THESE SHOWERS WILL AFFECT THE CITIES OF FOND DU LAC...OAKFIELD...AND
EDEN BY 645 PM.

HANSING
Special weather statement, May 27, 6:31 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-280015-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
631 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA...
SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND
WALWORTH.

LOOK FOR A BAND OF SHOWERS IN EASTERN FOND DU LAC AND WESTERN
SHEBOYGAN TO CONTINUE MOVING TOWARD THE EAST NORTHEAST AT AROUND 35
MPH. SOME OF THE CITIES THAT WILL BE AFFECTED BY 700 PM ARE MOUNT
CALVARY...ELKHART LAKE...PLYMOUTH AND SHEBOYGAN. THESE SHOWERS
SHOULD REACH THE LAKESHORE BY 715 PM. SOME OF THE STRONGER SHOWERS
MAY PRODUCE BRIEF HEAVY DOWNPOURS AND WIND GUSTS UP TO 35 MPH.

A SECOND BAND OF SHOWERS WAS MOVING INTO WESTERN COLUMBIA COUNTY AND
WILL AFFECT THE CITIES OF WISCONSIN DELLS...PORTAGE...PARDEEVILLE
AND POYNETTE BY 715 PM.

HANSING
Local storm report, May 27, 6:51 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT SAT MAY 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     6 N LODI                43.40N 89.53W
05/27/2006  M45 MPH          COLUMBIA           WI   AMATEUR RADIO

&&

GD
Special weather statement, May 27, 7:16 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SAT MAY 27 2006

WIZ056>058-062>064-067>070-280100-
COLUMBIA WI-SAUK WI-DODGE WI-GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-
WALWORTH WI-LAFAYETTE WI-DANE WI-
716 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN FOR PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.  COUNTIES INCLUDED IN THE WATCH ARE
COLUMBIA...IOWA...LAFAYETTE...SAUK...DANE...GREEN...ROCK...DODGE...
JEFFERSON AND WALWORTH.

A CLUSTER OF STRONG STORMS IS LOCATED TO THE NORTHWEST OF SAUK
COUNTY...MOVING OFF TO THE NORTHEAST AND EAST AT AROUND 40 MPH.
OTHERWISE...ONLY A FEW SHOWERS WERE OCCURRING ACROSS PORTIONS OF THE
WATCH AREA.

THERE IS STILL SOME CONCERN FOR THE REDEVELOPMENT OF
THUNDERSTORMS...BUT THOSE CHANCES ARE DIMINISHING QUICKLY WITH THE
SETTING SUN.  PEOPLE ARE URGED TO REMAIN ALERT FOR THE THREAT OF
MORE STORMS DEVELOPING THIS EVENING.

DAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:04 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge26 min
May 28, 12:27 AM CDTSpecial Marine WarningMKX63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.